# SDR FDEA201809252676

- Difficulty date: September 25, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 45,977 hours, 40,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210020801
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF THE CENTER FUEL TANK - UNDER MDCC FLOOR FR47, B/W Y1456 AND Y953 FOUND 1EA WEB CRACKED. TOP OF THE CENTER FUEL TANK - UNDER MDCC FLOOR FR47, B/W Y1456 AND Y953 FOUND 1EA WEB CRACKED. REPAIR THE CRACKED WEB PER SRM 53-15-15-201 PARA.5.A FIG201. THIS IS B CATEGORY  REPAIR. INSPECTION THRESHOLD FROM REPAIR EMBODIMENT:24000 FC, SUBSEQUENT INSPECTION AT INTERVAL:3000FC. INSPECTION METHOD: DETAILED VISUAL. MAJOR REPAIR IAW GMM 6-2-100.
